Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 108, NWS Philadelphia/Mount Holly

November 19, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 19, 2025, 1:12 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2025, 1:12 PM EST (18:12 UTC)
Expired
Nov 19, 2025, 10:00 PM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

311 
WHUS71 KPHI 191812
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
112 PM EST Wed Nov 19 2025

ANZ431-453>455-200200-
/O.NEW.KPHI.SC.Y.0108.251119T1812Z-251120T0200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
112 PM EST Wed Nov 19 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WHAT...North winds around 15 kt with gusts up to 25 kt.

* WHERE...In Delaware Bay Waters, Delaware Bay waters south of 
  East Point NJ to Slaughter Beach DE. In Atlantic coastal 
  waters, Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
2 follow-up statements
953 
WHUS71 KPHI 200152
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
852 PM EST Wed Nov 19 2025

ANZ431-453-454-200300-
/O.CAN.KPHI.SC.Y.0108.000000T0000Z-251120T0200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
852 PM EST Wed Nov 19 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have diminished below thresholds.

$$

ANZ455-200300-
/O.EXT.KPHI.SC.Y.0108.000000T0000Z-251120T0300Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
852 PM EST Wed Nov 19 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...North winds around 15 kt with gusts up to 25 kt.

* WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
850 
WHUS71 KPHI 200242
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
942 PM EST Wed Nov 19 2025

ANZ455-200345-
/O.EXP.KPHI.SC.Y.0108.000000T0000Z-251120T0300Z/
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
942 PM EST Wed Nov 19 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Winds and seas continue to diminish below thresholds.

$$

DeSilva

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 12:39 PM EST, 33 minutes earlier.

Area forecast discussion, Nov 19, 12:39 PM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1239 PM EST Wed Nov 19 2025

.SYNOPSIS...
A weak area of low pressure quickly shifts to our east later this
morning, then high pressure builds in tonight and Thursday. A weak
cold front moves through during Friday, which then stalls near
Delmarva on westward. Low pressure along this front tracks near our
area Friday night into Saturday, then high pressure builds in for
Sunday. A cold front crosses our area later Monday followed by high
pressure gradually arriving during Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main precipitation shield has long since moved offshore,
though there lingers some patchy drizzle and fog across the
region this afternoon. A light northeasterly breeze persists,
helping hold clouds across the region. Some drier air across
the northern areas however during the afternoon may result in a
bit more sunshine trying to appear there while it stays mostly
cloudy farther south. Temperatures are forecast to be in the
40s to low 50s.

High pressure initially centered over the lower Great Lakes this
evening will drift eastward towards New England by early Thursday.
Meanwhile a frontal boundary will linger near Delmarva with some
weak impulses moving through aloft in the upper level flow. This
will tend to keep skies mostly cloudy however it should remain
mainly dry. The exception will be across Delmarva where there could
be some spotty drizzle. With the lingering front, overnight lows
will vary from the upper 20s over NE PA and NW NJ to the 35 to 40
degree range over Delmarva as well as SE PA and adjacent portions of
southern NJ.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
A more zonal flow aloft is forecast to be in place across our region
through Thursday night. Surface high pressure across our area is
then forecast to become more centered to our northeast and east
later in the day and at night. A light northeasterly low-level flow
in place along with surface high pressure may keep quite a bit of
cloud cover in place, especially across the southern half of the
region. While some sprinkles cannot be ruled out across Delmarva,
the area should be precipitation-free.

A shortwave trough in the central to southern Plains through
Thursday night will assist in warm air advection increasing east and
northeastward with time. A front is forecast to be draped east to
west from lower Delmarva westward to surface low pressure in the
central Plains. Some associated overrunning precipitation associated
with this system and focused along the front is currently forecast
to remain well southwest of our area Thursday night. High
temperatures are forecast to be in the mid to upper 40s across the
northern areas to the low to mid 50s across the coastal plain. Low
temperatures Thursday night are forecast to be mostly in the
mid/upper 30s to low 40s across the region.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Synoptic Overview...A closed low traversing much of eastern Canada
Friday into Saturday supports surface low pressure. An associated
cold front slides across our area during Friday, however it stalls
from about Delmarva westward to the Ohio Valley. An impulse within a
more zonal flow south of this closed low supports a weak surface low
along the front in the Tennessee Valley. This feature slides
eastward and shifts offshore during Saturday. A trough remains
across eastern to central Canada over the weekend, which then may
amplify across the Northeast during early next week.

For Friday and Saturday...Our region is forecast to be on the
southern periphery of a closed low in eastern Canada. A weak cold
front, associated with surface low pressure tied to this closed low,
is forecast to cross our area Friday with it then stalling in the
vicinity of Delmarva on westward. A ripple of energy with the more
zonal flow across the southern Plains to the southern Mid-Atlantic
supports low pressure along the tailend of the front. There are some
differences on how the model guidance handles this, with the GFS
ensembles all showing precipitation however some are weaker, faster,
farther south or farther north. Other guidance also shows this which
is partially due to surface high pressure centered over the Great
Lakes building southeastward some with time. Given the uncertainty
with the details/timing, did not deviate from the National Blend of
Models (NBM) which has chance PoPs north of Philadelphia with likely
PoPs south and east of there. Some milder air on Friday is followed
by some cooling Saturday, especially it more rain occurs or lasts
longer on Saturday.

For Sunday...A shortwave trough may slide across the Mid-Atlantic
during this time, however weak surface high pressure is currently
forecast to be across our region during the day before it shifts
south and east at night. As a result, a dry day is currently
expected with more sunshine returning.

For Monday and Tuesday...An upper-level trough across eastern to
central Canada may amplify eastward and across the Northeast. This
would support surface low pressure tracking well to our north,
however its cold front slides across our area later Monday. Some
guidance/ensembles are stronger with this upper-level trough and
also the cold front. If the stronger solutions end up being correct,
then rain chances would tend to increase and also Tuesday would
feature a stronger/gusty northwest wind. No changes from NBM during
this timeframe.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Lingering IFR ceilings gradually improve to MVFR
by mid afternoon with VFR possible later in the afternoon.
North/northeast winds 5-8 knots. Moderate confidence.

Tonight...Becoming mainly VFR through the evening except around
MIV and ACY where MVFR cigs could persist longer. Winds
generally north to northeast around 5 knots.

Outlook...

Thursday...VFR ceilings.

Friday and Saturday...A period of sub-VFR conditions and some rain
possible, especially Friday night into Saturday morning.

Sunday...Mostly VFR.

&&

.MARINE...
Marine conditions will remain below SCA criteria through
today and tonight. Winds continue to back to more of a north
and northeast direction this morning and will generally increase
to around 15 gusting to around 20 knots by later in the day.
These winds will diminish slightly tonight. Seas generally 2 to
3 feet today and tonight. Rain and mist this morning may result
in some reduced visibilities with precip ending by early this
afternoon.

Outlook...

Thursday through Sunday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Gorse
NEAR TERM...Fitzsimmons/MJL
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...Fitzsimmons/Gorse/MJL
MARINE...Fitzsimmons/Gorse
Hazardous weather outlook, Nov 19, 5:06 AM EST, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EST Wed Nov 19 2025

MDZ012-015-019-020-201015-
Kent MD-Queen Annes-Talbot-Caroline-
506 AM EST Wed Nov 19 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 19, 8:10 AM EST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
810 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     Snow             Randolph                40.85N 74.58W
11/19/2025  M0.2 Inch        Morris             NJ   Trained Spotter

&&

Staarmann
Local storm report, Nov 19, 8:28 AM EST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
828 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             3 N Lake Hopatcong      40.99N 74.61W
11/19/2025  M0.3 Inch        Morris             NJ   Cocorahs

            Cocorahs station NJ-MS-113 Jefferson Twp 3.1
            WSW.

0800 AM     Snow             1 SSE Highland Lakes    41.16N 74.46W
11/19/2025  M0.1 Inch        Sussex             NJ   CO-OP Observer

            CO-OP Observer station HGHN4 Highland Lakes
            1 SW.

&&

Staarmann
Local storm report, Nov 19, 8:38 AM EST, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
838 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             1 SW Schooleys Mountain 40.79N 74.83W
11/19/2025  M0.4 Inch        Morris             NJ   CO-OP Observer

&&

Staarmann
Local storm report, Nov 19, 8:40 AM EST, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
840 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             2 ESE Randolph          40.84N 74.54W
11/19/2025  M0.2 Inch        Morris             NJ   Cocorahs

            Cocorahs station NJ-MS-42 Randolph Twp. 2 E.

&&

Staarmann
Local storm report, Nov 19, 9:49 AM EST, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
949 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Snow             1 E Scotrun             41.06N 75.29W
11/19/2025  M0.2 Inch        Monroe             PA   Trained Spotter

&&

Staarmann
Local storm report, Nov 19, 10:07 AM EST, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1007 AM EST Wed Nov 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Snow             2 ESE Randolph          40.83N 74.54W
11/19/2025  M0.3 Inch        Morris             NJ   Cocorahs

            Cocorahs station NJ-MS-128 Randolph Twp 2.1
            ESE.

0800 AM     Snow             2 N Rockaway            40.93N 74.51W
11/19/2025  M0.2 Inch        Morris             NJ   Cocorahs

            Cocorahs station NJ-MS-116 Rockaway 2.5 N.

&&

Staarmann

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.